# SDR RAIA2020031920022

- Difficulty date: March 2, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH OMEGA BEAM O/B LOWER SUPPORT IS CRACKED BETWEEN FR 47 & 48 - BEGAN REMOVING HI-LOK COLLARS FROM THE LH OMEGA BEAM O/B LOWER SUPPORT AT FR 47 & 48. REMOVED AND BEGAN REPAIR ON THE LH OMEGA BEAM O/B LOWER SUPPORT AT FR 48 & 48. INSTALLED REPAIR SECTION ON THE LH OMEGA BEAM O/B LOWER SUPPORT AT FR 47 & 48.
